# SDR CAL960432

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Web
- Condition: Cracked
- Location: Bs 312
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN LEFT FRAME OF FLOOR BEAM WEB OF RIGHT FORWARD LAV, BS 312, RBL 29.  THE CRACKED AREA WAS REMOVED.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.  (M)
